# SDR DALA2025082506283

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 73,051 hours, 31,745 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Missing
- Location: Zone 500
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FCNT- AIRCRAFT ARRIVED AUS WITH THE LEFT WING OUTBOARD TRAILING EDGE AFT FLAP MISSING.  MAINTENANCE REPLACED LEFT OUTBOARD FLAP, BOTH BELLCRANKS ASSYS, 4 CONTROL RODS AND THE #1 AND 2 FLAP CANOES PER B 737 AMM 27-51. REFER TO LOG PAGES 7056569, 7056570 AND 7056571.
